advertisement
Question
Posted by: Kris | 2011-02-14

Yellow Fever and the inoculation.

Hello Cyberdoc.
Could you tell me if its possible to contract yellow fever from the inoculation. I had one last week and suspect its happening. The nurse/doc mentioned something about headaches...but i wasn''t listening...so not sure if this is normal or common.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kris
Yellow fever is a live but attenuated (inactive) virus vaccine. Side effects of the vaccine can be: Fever; mild headache; muscle aches; pain, swelling, and tenderness at the injection site. Some people may develop an allergy to the injection with swelling and shortness of breath.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cYBERDOC | 2011-02-14

Hallo Kris
Yellow fever is a live but attenuated (inactive) virus vaccine. Side effects of the vaccine can be: Fever; mild headache; muscle aches; pain, swelling, and tenderness at the injection site. Some people may develop an allergy to the injection with swelling and shortness of breath.
Dr Bets

Reply to cYBERDOC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement